# SDR CALA9900303

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734866
- Condition: Bent
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 8 SPOILER OUTBOARD AREA BENT UP.  THE SPOILER PANEL WAS REMOVED AND REPLACED IAW MM 27-62-1.
